Alert archive / South Carolina / Tornado Warnings in 2010
Tornado Warning 3, NWS Wilmington, NC
NWS Wilmington, NC issued this tornado warning at Apr 25, 2010, 8:17 PM EDT for 4 counties in South Carolina. It was in force for 28 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 25, 2010, 8:17 PM EDT (00:17 UTC)
- Expired
- Apr 25, 2010, 8:45 PM EDT
- In force
- 28 min
- Issued by
- NWS Wilmington, NC
- Area
- Storm-based polygon
Counties Darlington County, SC, Dillon County, SC, Florence County, SC, Marlboro County, SC
The radar
The Wilmington radar (KLTX), 110 km from the middle of the area, began a volume at 00:17 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Charleston AFB, SC (KCHS), launched 00:00Z, 0.3 hours before the alert went out and 164 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1334 J/kg
- Mixed-layer CIN
- -31 J/kg
- Mixed-layer LCL
- 689 m above ground
- 0-6 km bulk shear
- 61 kt
- 0-1 km storm-relative helicity
- 271 m²/s²
- 0-3 km storm-relative helicity
- 312 m²/s²
- Significant tornado parameter
- 2.4
- Supercell composite
- 11.7
The text
As transmitted, in the capitals the NWS used until 2016.
094
WFUS52 KILM 260017
TORILM
SCC031-033-041-069-260045-
/O.NEW.KILM.TO.W.0003.100426T0017Z-100426T0045Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE WILMINGTON NC
817 PM EDT SUN APR 25 2010
THE NATIONAL WEATHER SERVICE IN WILMINGTON NC HAS ISSUED A
* TORNADO WARNING FOR...
NORTHERN FLORENCE COUNTY IN NORTHEAST SOUTH CAROLINA
EASTERN DARLINGTON COUNTY IN NORTHEAST SOUTH CAROLINA
SOUTHWESTERN DILLON COUNTY IN NORTHEAST SOUTH CAROLINA
SOUTHERN MARLBORO COUNTY IN NORTHEAST SOUTH CAROLINA
* UNTIL 845 PM EDT
* AT 812 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO 9 MILES WEST OF
OAK GROVE...OR ABOUT 10 MILES EAST OF DARLINGTON...MOVING EAST AT
30 MPH.
* THE TORNADO IS EXPECTED TO BE NEAR...
OAK GROVE BY 830 PM...
LATTA BY 840 PM...
IN ADDITION TO THE TORNADO...THIS STORM IS CAPABLE OF PRODUCING
DESTRUCTIVE STRAIGHT LINE WINDS. THE STORM WILL CROSS INTERSTATE 95
BETWEEN THE PEE DEE RIVER AND OAK GROVE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
WHEN A TORNADO WARNING IS ISSUED BASED ON DOPPLER RADAR...IT MEANS
THAT STRONG ROTATION HAS BEEN DETECTED IN THE STORM. A TORNADO MAY
ALREADY BE ON THE GROUND...OR IS EXPECTED TO DEVELOP SHORTLY. IF YOU
ARE IN THE PATH OF THIS DANGEROUS STORM...MOVE INDOORS AND TO THE
LOWEST LEVEL OF THE BUILDING. STAY AWAY FROM WINDOWS. IF DRIVING...DO
NOT SEEK SHELTER UNDER A HIGHWAY OVERPASS.
&&
PLEASE REPORT HAIL...DOWNED TREES OR DAMAGING WINDS TO THE NATIONAL
WEATHER SERVICE IN WILMINGTON NC...TOLL FREE AT 877-633-6772...WHEN
YOU CAN DO SO SAFELY.
LAT...LON 3437 7974 3442 7941 3430 7939 3429 7945
3429 7947 3429 7948 3426 7974
TIME...MOT...LOC 0016Z 263DEG 26KT 3431 7966
$$
RAS2 follow-up statements
706
WWUS52 KILM 260029
SVSILM
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON NC
829 PM EDT SUN APR 25 2010
SCC031-033-041-069-260045-
/O.CON.KILM.TO.W.0003.000000T0000Z-100426T0045Z/
MARLBORO SC-DILLON SC-DARLINGTON SC-FLORENCE SC-
829 PM EDT SUN APR 25 2010
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 845 PM EDT FOR EXTREME
NORTH CENTRAL FLORENCE...EXTREME EAST CENTRAL DARLINGTON...
SOUTHWESTERN DILLON AND SOUTH CENTRAL MARLBORO COUNTIES...
AT 826 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A TORNADO. THIS TORNADO WAS LOCATED NEAR OAK GROVE...OR 14
MILES SOUTHWEST OF DILLON...MOVING EAST AT 30 MPH.
THE TORNADO WILL BE NEAR...
LATTA BY 840 PM EDT...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IN ADDITION TO THE TORNADO...THIS STORM IS CAPABLE OF PRODUCING
DESTRUCTIVE STRAIGHT LINE WINDS.
DO NOT USE HIGHWAY OVERPASSES FOR SHELTER. OVERPASSES DO NOT PROVIDE
PROTECTION FROM TORNADIC WINDS. VEHICLES STOPPED UNDER BRIDGES BLOCK
TRAFFIC AND PREVENT PEOPLE FROM GETTING OUT OF THE STORM'S PATH AND
TO SHELTER. IF YOU CANNOT DRIVE AWAY FROM THE TORNADO...GET OUT OF
YOUR VEHICLE AND LIE FLAT IN A DITCH AS A LAST RESORT.
&&
PLEASE REPORT HAIL...DOWNED TREES OR DAMAGING WINDS TO THE NATIONAL
WEATHER SERVICE IN WILMINGTON NC...TOLL FREE AT 877-633-6772...WHEN
YOU CAN DO SO SAFELY.
LAT...LON 3437 7974 3442 7941 3430 7939 3429 7945
3429 7947 3429 7948 3426 7974
TIME...MOT...LOC 0029Z 263DEG 26KT 3432 7955
$$
RAS284
WWUS52 KILM 260032
SVSILM
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON NC
832 PM EDT SUN APR 25 2010
SCC031-041-069-260042-
/O.CAN.KILM.TO.W.0003.000000T0000Z-100426T0045Z/
MARLBORO SC-DARLINGTON SC-FLORENCE SC-
832 PM EDT SUN APR 25 2010
...THE TORNADO WARNING FOR EXTREME NORTH CENTRAL FLORENCE...EXTREME
EAST CENTRAL DARLINGTON AND SOUTH CENTRAL MARLBORO COUNTIES IS
CANCELED...
THE STORM HAS MOVED OUT OF THE WARNED AREA...AND INTO DILLON COUNTY.
PLEASE REPORT HAIL...DOWNED TREES OR DAMAGING WINDS TO THE NATIONAL
WEATHER SERVICE IN WILMINGTON NC...TOLL FREE AT 877-633-6772...WHEN
YOU CAN DO SO SAFELY.
LAT...LON 3430 7939 3429 7945 3428 7958 3429 7959
3429 7963 3429 7964 3439 7958 3442 7941
TIME...MOT...LOC 0032Z 263DEG 26KT 3432 7952
$$
SCC033-260045-
/O.CON.KILM.TO.W.0003.000000T0000Z-100426T0045Z/
DILLON SC-
832 PM EDT SUN APR 25 2010
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 845 PM EDT FOR
SOUTHWESTERN DILLON COUNTY...
AT 830 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A TORNADO. THIS TORNADO WAS LOCATED NEAR OAK GROVE...OR 12
MILES SOUTHWEST OF DILLON...MOVING EAST AT 30 MPH.
THE TORNADO WILL BE NEAR...
LATTA BY 840 PM EDT...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IN ADDITION TO THE TORNADO...THIS STORM IS CAPABLE OF PRODUCING
DESTRUCTIVE STRAIGHT LINE WINDS.
DO NOT USE HIGHWAY OVERPASSES FOR SHELTER. OVERPASSES DO NOT PROVIDE
PROTECTION FROM TORNADIC WINDS. VEHICLES STOPPED UNDER BRIDGES BLOCK
TRAFFIC AND PREVENT PEOPLE FROM GETTING OUT OF THE STORM'S PATH AND
TO SHELTER. IF YOU CANNOT DRIVE AWAY FROM THE TORNADO...GET OUT OF
YOUR VEHICLE AND LIE FLAT IN A DITCH AS A LAST RESORT.
&&
PLEASE REPORT HAIL...DOWNED TREES OR DAMAGING WINDS TO THE NATIONAL
WEATHER SERVICE IN WILMINGTON NC...TOLL FREE AT 877-633-6772...WHEN
YOU CAN DO SO SAFELY.
LAT...LON 3430 7939 3429 7945 3428 7958 3429 7959
3429 7963 3429 7964 3439 7958 3442 7941
TIME...MOT...LOC 0032Z 263DEG 26KT 3432 7952
$$
RASWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, NC wrote its last area forecast discussion before this tornado warning went out at Apr 25, 7:20 PM EDT, 57 minutes earlier.
Area forecast discussion, Apr 25, 7:20 PM EDT, 57 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WILMINGTON NC
720 PM EDT SUN APR 25 2010
.SYNOPSIS...
A SERIES OF WEAK WEATHER SYSTEMS WILL MOVE ACROSS THE AREA THROUGH
EARLY WEDNESDAY. HIGH PRESSURE WILL BUILD IN WEDNESDAY AND
CONTINUE THROUGH FRIDAY. THE NEXT CHANCE FOR SIGNIFICANT RAIN
ARRIVES NEXT WEEKEND AS A SUMMERTIME PATTERN DEVELOPS.
&&
.NEAR TERM /THROUGH TONIGHT/...
AS OF 2:45 PM SUNDAY...DRY MID LEVELS COUPLED WITH LITTLE TO NO
APPRECIABLE VERTICAL MOTION HAS LEAD TO NO STORM DEVELOPMENT. SAT
IMAGERY OF CUMULUS FIELDS INDICATES THAT THIS WILL REMAIN THE CASE
AND STORMS ARE NO LONGER EXPECTED TO FIRE FOR THE REMAINDER OF THE
DAYTIME HOURS. DRY AIR ADVECTION WILL CONTINUE THROUGH THE
REMAINDER OF THE PERIOD FROM W TO E ALBEIT RATHER SLOWLY. GUSTY
WINDS WILL CONTINUE BUT NOT WITH THE VIGOR OF THE AFTERNOON HOURS
WITH THE LOSS OF HEATING LEADING TO MUCH SHALLOWER MIXING. MAIN
EFFECT ON SENSIBLE WEATHER WILL BE A SLOWER THAN NORMAL DIURNAL
FALL IN TEMPS AFTER SUNSET AS LOWS HEAD INTO THE MID 60S.
&&
.SHORT TERM /MONDAY THROUGH TUESDAY NIGHT/...
AS OF 2:45 PM SUNDAY...A SHORTWAVE LADEN FLOW WILL CONTINUE THROUGH
THE PERIOD PROBABLY SUMS IT UP BEST. THE MAIN MID LEVEL
CYCLONE...CURRENTLY LOCATED OVER THE MISSISSIPPI VALLEY WILL OPEN
UP AND MOVE OFF TO THE EAST MONDAY AS A WEAKER
SHORTWAVE...CURRENTLY LOCATED IN THE NORTHERN PLAINS DIVES SOUTH.
THIS FEATURE WILL BRING IN A COOLER AIRMASS...AND THE POSSIBILITY
OF A FEW SHOWERS AND EVEN A RUMBLE OF THUNDER MONDAY AFTERNOON. A
SIMILAR SCENARIO WILL OCCUR TUESDAY AFTERNOON WITH AN EVEN COOLER
AIRMASS IN THE WAKE OF YET ANOTHER SHORTWAVE. FORCING IS
NEGLIGIBLE BOTH DAYS...MAINLY CONFINED TO THE MID LEVELS BUT STILL
WARRANTS A SLIGHT CHANCE. INVERTED V SOUNDINGS...INDICATIVE OF
VERY DRY LOWER LEVELS COULD JUST LEAD TO SOME VIRGA. THE AIRMASS
CHANGE LATE TUESDAY IS INTERESTING WITH THE GFS ADVERTISING 850MB
TEMPERATURES SLIGHTLY BELOW ZERO. A WELL MIXED BOUNDARY LATER
SHOULD MITIGATE SURFACE COOLING HOWEVER AND OPTED TO LEAN TOWARD
THE WARMED MET NUMBERS FOR LOWS.
&&
.LONG TERM /WEDNESDAY THROUGH SUNDAY/...
AS OF 2:45 PM SUNDAY...BY DAYBREAK WEDNESDAY AN UPPER LOW WILL BE
DRIFTING SLOWLY NNE OVER NEW ENGLAND...WHILE AN UPPER RIDGE AXIS
ORIENTED NORTH TO SOUTH BISECTING THE CENTRAL CONUS SHIFTS EAST.
FOR THE EASTERN CAROLINAS...THIS TRANSLATES TO DRY NW WIND FLOW AS
AN UPSTREAM RIDGE APPROACHES IN WAKE OF A COLD FRONT SWEEPING
FARTHER EAST ACROSS THE OFFSHORE WATERS.
TEMPERATURES WEDNESDAY RUNNING SEVERAL DEGREES BELOW NORMAL FOR LATE
APRIL PRIMARILY HOLDING IN THE UPPER 60S TO 70 WILL CLIMB TO NEAR
AND ABOVE NORMAL VALUES FRIDAY INTO SATURDAY AS AN UPPER RIDGE AXIS
TRAVERSES THE APPALACHIANS AND MOVES OVER THE CAROLINA COASTAL H2OS
BY FRIDAY EVENING. RETURN FLOW AND ADVENT OF INCREASING MOISTURE
AS A FRONTAL SYSTEM APPROACHES FROM THE WEST WARRANTS A CHANCE OF
SHOWERS AND TSTMS LATE FRIDAY INTO THE WEEKEND. RIGHT NOW MODELS
DEPICT THE PARENT LOW WELL NORTH OF THE AREA...SO IT APPEARS THE
FRONT WILL BE DECAYING AS IT DROPS SE THROUGH THE CAROLINAS NEXT
WEEKEND...WITH ENOUGH MOISTURE AND FOCUS FOR MDT PCPN CHANCES.
&&
.AVIATION /00Z SUNDAY THROUGH FRIDAY/...
AS OF 00Z...CONVECTION HAS FIRED WEST OF DARLINGTON COUNTY. WITH
GOOD SHEAR AND CAPE...EXPECT ISOLATED ACTIVITY TO CONTINUE FOR THE
NEXT SEVERAL HOURS. ONLY A VCSH MENTION FOR LBT AND FLO DUE TO THE
ISOLATED NATURE. CONTINUE GUSTY SOUTHWEST WINDS AROUND LOW PRESSURE
CENTERED IN INDIANA. EXPECT SOME WEAKENING IN THE WINDS AFTER
03Z...MAINLY FOR DIURNAL REASONS. MVFR CEILING ALONG THE COAST SEEMS
TO BE ASSOCIATED WITH THE MARINE LAYER. WITH RELATIVELY HIGH
DEWPOINTS TO OCEAN TEMP...EXPECT CEILINGS TO POSSIBLY
LOWER...POTENTIALLY AS LOW AS IFR AFTER MIDNIGHT. VFR IS EXPECTED
SHORTLY AFTER SUNRISE AS LOW LEVEL MOISTURE PULLS OUT. COULD NOT
RULE OUT AN MVFR CEILING AS LATE AS 15Z. WINDS BECOME GUSTY AGAIN BY
MID TO LATE MORNING AS DEWPOINTS DROP AND GOOD MIXING COMMENCES.
EXTENDED OUTLOOK...LOW CONFIDENCE IN IFR WITH SHOWERS MONDAY AND
TUESDAY AS A SERIES OF SHORT WAVES MOVES THROUGH THE TERMINAL AREA.
&&
.MARINE...
NEAR TERM /THROUGH TONIGHT/...
AS OF 2:45 PM SUNDAY...SMALL CRAFT ADVISORY CONTINUES THROUGH THE
PERIOD. MODERATELY STRONG PREFRONTAL FLOW REGIME WILL CONTINUE
WITH ONLY A MINOR DECREASE IN SPEEDS EXPECTED AS THE SURFACE
BOUNDARY APPROACHES FROM THE NORTHWEST. A SLIGHT VEERING COULD
ALLOW SEAS TO FALL BELOW 6 FT OVER SOUTHERN ZONES BUT WILL LEAVE
THE ADVISORY AS-IS FOR NOW. LATER SHIFTS MAY BE ABLE TO REFINE
TIMING.
SHORT TERM /MONDAY THROUGH TUESDAY NIGHT/...
AS OF 2:45 PM SUNDAY...GRADIENT REMAINS CHURNED UP THROUGH THE
PERIOD WITH WEST TO SOUTHWEST WINDS OF 15-20 KNOTS
THROUGHOUT...POSSIBLY A LITTLE HIGHER FROM TIME TO TIME DUE TO THE
PASSAGE OF A COUPLE OF SURFACE TROUGHS. THE FIRST TROUGH MOVES
ACROSS MONDAY AFTERNOON AND THE SECOND TUESDAY EVENING. A SMALL
CRAFT ADVISORY WILL EXTEND INTO MONDAY MORNING FOR ALL WATERS.
CERTAINLY AN ADVISORY SEEMS TO BE FAIR GAME ANYTIME THROUGHOUT THE
PERIOD AND A SCEC HEADLINE IS ALMOST GUARANTEED...ALL DEPENDING ON
HOW WINDS AND SEAS FINALLY HASH OUT AS THE ELEMENTS WILL E
BORDERLINE. THE LATEST SWAN RUN KEEPS THE POSSIBILITY OF SIX
FOOTERS ACROSS ALL WATERS THROUGH MONDAY AND THE NC WATERS EARLY
TUESDAY. SOME SIX FOOTERS MAY ALSO DEVELOP LATE TUESDAY INTO
WEDNESDAY MORNING ACROSS THE NC WATERS.
LONG TERM /WEDNESDAY THROUGH FRIDAY/...
AS OF 2:45 PM SUNDAY...DIMINISHING OFFSHORE WIND FLOW BEGINNING
WEDNESDAY WILL EQUATE TO IMPROVING OCEAN CONDITIONS WED THROUGH
THURSDAY ON THE 0-20 NM CAROLINA WATERS. THE VERY BEGINNING OF THE
DAY WEDNESDAY MAY STILL BE ROUGHED-UP FROM PREVIOUS COLD FRONTAL
PASSAGE...WORSE OFFSHORE WHERE FETCH DISTANCE BECOMES GREATER.
THUS EXPECT NEAR SHORE SEAS TO DAMPEN QUICKLY WED MORNING AS WNW
WIND FLOW CONTINUES BUT GRADUALLY EASES. FRIDAY SHOULD FEATURE
INCREASING SOUTHERLY WINDS AS LOWER PRESSURE FROM THE WEST
INTERACTS WITH HIGH PRESSURE ANCHORED EAST OF THE GULF STREAM. IT
APPEARS THE MOUNTING SOUTHERLY FLOW COULD BRING ADVISORY WINDS TO
THE WATERS BY LATE FRIDAY AFTN OR INTO EARLY SATURDAY MORNING.
&&
.ILM WATCHES/WARNINGS/ADVISORIES...
SC...NONE.
NC...NONE.
MARINE...SMALL CRAFT ADVISORY UNTIL NOON EDT MONDAY FOR AMZ250-252-254-
256.
&&
SYNOPSIS...SHK
NEAR TERM...MBB
SHORT TERM...SHK
LONG TERM...MJC
AVIATION...43Hazardous weather outlook, Apr 25, 3:22 AM EDT, 16 hours 55 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WILMINGTON NC 322 AM EDT SUN APR 25 2010 NCZ087-096-097-099>101-SCZ017-023-024-032>034-039-046-260730- ROBESON-BLADEN-PENDER-COLUMBUS-BRUNSWICK-NEW HANOVER-MARLBORO- DARLINGTON-DILLON-FLORENCE-MARION-HORRY-WILLIAMSBURG-GEORGETOWN- 322 AM EDT SUN APR 25 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST NORTH CAROLINA AND NORTHEAST SOUTH CAROLINA. .DAY ONE...TODAY AND TONIGHT. SCATTERED THUNDERSTORMS WILL DEVELOP ACROSS THE EASTERN CAROLINAS TODAY...CREATING THE POTENTIAL FOR SEVERE WEATHER THE PRIMARY EXPECTED THREATS ARE DAMAGING WIND GUSTS AND LARGE HAIL...ALTHOUGH AN ISOLATED TORNADO CANNOT BE RULED OUT. ONE BATCH OF THUNDERSTORMS WILL MOVE THROUGH THE AREA BEFORE 8 AM...BUT SEVERE WEATHER IS UNLIKELY WITH THESE STORMS. A SECOND BATCH OF THUNDERSTORMS DURING THE AFTERNOON HOURS WILL HAVE A GREATER POTENTIAL FOR SEVERE WEATHER. IF THE POTENTIAL FOR WIDESPREAD...ORGANIZED SEVERE WEATHER DEVELOPS...A SEVERE THUNDERSTORM OR TORNADO WATCH WILL BE ISSUED. IF SEVERE WEATHER IS IMMINENT...A WARNING WILL BE ISSUED. STAY TUNED TO THE LATEST UPDATES FROM THE NATIONAL WEATHER SERVICE. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED. AMZ250-252-254-256-260730- SURF CITY TO CAPE FEAR NC OUT 20 NM- CAPE FEAR NC TO LITTLE RIVER INLET SC OUT 20 NM- LITTLE RIVER INLET TO MURRELLS INLET SC OUT 20 NM- MURRELLS INLET TO SOUTH SANTEE RIVER SC OUT 20 NM- 322 AM EDT SUN APR 25 2010 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL NOON EDT MONDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE ADJACENT COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SMALL CRAFT ADVISORY. SCATTERED THUNDERSTORMS WILL DEVELOP OVER THE COASTAL WATERS TODAY...WITH THE POTENTIAL FOR STRONG WIND GUSTS AND LARGE HAIL. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SMALL CRAFT ADVISORY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED. 9
In the hours before
Special weather statement, Apr 25, 7:08 PM EDT, 1 hour 9 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WILMINGTON NC 708 PM EDT SUN APR 25 2010 SCZ017-023-032-260015- MARLBORO-DARLINGTON-FLORENCE- 708 PM EDT SUN APR 25 2010 ...A STRONG THUNDERSTORM ENTERING WESTERN DARLINGTON COUNTY... AT 708 PM EDT...A STRONG THUNDERSTORM WAS...11 MILES WEST OF LYDIA... OR 4 MILES NORTHWEST OF BISHOPVILLE...MOVING EAST AT 25 MPH. THIS THUNDERSTORM HAS THE CAPABILITY OF PRODUCING SMALL HAIL...GUSTY WINDS OF 40 MPH AND FREQUENT DANGEROUS LIGHTNING. COMMUNITIES IN THE PATH OF THESE STORMS ARE DARLINGTON... HARTSVILLE...AUBURN...CLYDE...DOVESVILLE...FLOYD...KELLYTOWN... LYDIA...MECHANICSVILLE...MONT CLARE...NORTH HARTSVILLE AND OATS. PRECAUTIONARY/PREPAREDNESS ACTIONS... THUNDERSTORMS CAN POSE A VARIETY OF THREATS INCLUDING GUSTY WINDS... SMALL HAIL...CLOUD TO GROUND LIGHTNING...AND LOCALIZED FLOODING. IT IS RECOMMENDED THAT YOU REMAIN INDOORS UNTIL THE STORMS PASS. && STAY TUNED TO NOAA WEATHER RADIO ALL HAZARDS FOR FURTHER DETAILS OR UPDATES. FOR ADDITIONAL WEATHER INFORMATION...CHECK OUR WEB SITE AT WEATHER.GOV/ILM. 43
Special weather statement, Apr 25, 7:22 PM EDT, 55 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WILMINGTON NC 722 PM EDT SUN APR 25 2010 SCZ017-023-024-260000- MARLBORO-DILLON-DARLINGTON- 722 PM EDT SUN APR 25 2010 ...A STRONG THUNDERSTORM ENTERING MARLBORO COUNTY... AT 722 PM EDT...A STRONG THUNDERSTORM WAS...10 MILES NORTH OF DOVESVILLE...OR 11 MILES SOUTH OF CHERAW...MOVING EAST AT 30 MPH. THIS THUNDERSTORM HAS THE CAPABILITY OF PRODUCING SMALL HAIL...GUSTY WINDS OF 40 MPH AND FREQUENT DANGEROUS LIGHTNING. COMMUNITIES IN THE PATH OF THESE STORMS ARE BENNETTSVILLE...CLIO... DUNBAR...MCCOLL...MINTURN...BLENHEIM...SOCIETY HILL AND TATUM. PRECAUTIONARY/PREPAREDNESS ACTIONS... THUNDERSTORMS CAN POSE A VARIETY OF THREATS INCLUDING GUSTY WINDS... SMALL HAIL...CLOUD TO GROUND LIGHTNING...AND LOCALIZED FLOODING. IT IS RECOMMENDED THAT YOU REMAIN INDOORS UNTIL THE STORMS PASS. && STAY TUNED TO NOAA WEATHER RADIO ALL HAZARDS FOR FURTHER DETAILS OR UPDATES. FOR ADDITIONAL WEATHER INFORMATION...CHECK OUR WEB SITE AT WEATHER.GOV/ILM. 43
Local storm report, Apr 25, 7:50 PM EDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON NC
750 PM EDT SUN APR 25 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0740 PM TORNADO 1 E OATS 34.25N 80.06W
04/25/2010 DARLINGTON SC TRAINED SPOTTER
NUMEROUS DOWNED TREES. MOBILE HOMES DAMAGED. OBSERVED
DEBRIS ALONG EAST SEVEN PINES STREET.
&&
LOEWENTHLocal storm report, Apr 25, 7:53 PM EDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON NC
753 PM EDT SUN APR 25 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0750 PM TORNADO 6 E OATS 34.25N 79.97W
04/25/2010 DARLINGTON SC TRAINED SPOTTER
POSSIBLE INJURIES ON EAST SEVEN PINES STREET HALFWAY
BETWEEN OATS AT HWY 401.
&&
LOEWENTHThe office that day
Everything else NWS Wilmington, NC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 25, 8:44 PM EDT | Tornado Warning | ILM | Dillon | 31 min |
Nearby
Tornado Warnings in South Carolina, 2010Every tornado warning in 2010Tornadoes in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.